# SDR 01FDEA00837

- Difficulty date: September 17, 2001
- Submitted: September 18, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Dented
- Location: Aft Cargo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 450 AFT CARGO FRAME DENT AT BS 970, LBL 33.  **  S/D  **  COMING
